Posted by JJ
on October 05, 2000 at 11:00:15:
In Reply to: Anyone on Statin Drugs (such as Lipitor) having blood sugar problems? posted by Colette on October 01, 2000 at 13:59:59:
: The UCSD statin study is interested in hearing from you if you are having blood sugar problems or have developed diabetes while on Lipitor or any other statin drug. I have personally noticed on other message boards a significant number of people who have developed diabetes or blood glucose problems while on statins, myself included.
: However, the statin study is interested in all other side effects too! Finally! Someone who cares! Who will listen to our complaints!
: Please, e-mail the statin study and ask for information, especially with blood sugar problems.
: contact: firstname.lastname@example.org
: Be patient...they have a lot of e-mail to answer (just shows how many people are having adverse reactions!)
After being on Lipitor for about 2 years, he has since been told he has type 2 diabetes. He sort of dismissed it, as his father had it also, but now wondering. Thanx for the input!